# SDR SWAA2021060270769

- Difficulty date: May 7, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 20,689 hours, 9,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO:RIGHT TRANSITION ANGLE HAS CORROSION ON THE UPPER SURFACE AROUND FASTENER HOLES AT STA 727E; STA 727D+19; 727G+16 TO +20;727H +2;+6;+13;+20; STA 727I+4 TO747+3; STA 767 TO STA 767+7; +11; +15; AND STA 847+15. / REMOVED CORR AROUND FAS. HOLES PER SRM. 51-10-02. MATERIAL REMOVED (.005) FOUND OUT OF LIMITS PER SRM 53-00-53-1A-1; REPAIRED TRANSITION ANGLE FROM STA 727G +12 TO 767 AND 795 PER SRM 53-00-53-2R-5 SAM 326 A130317/A1303048
